# SDR DHL2002754001

- Difficulty date: July 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Bird Strike
- Location: Wings
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

RTO DUE TO MULTIPLE BIRD STRIKES, RETURN TO BLOCKS FOR INSPECTION.  PERFORMED BIRD STRIKE INSPECTION PER MM 05-51-41.  NO DAMAGE OR STRIKE IN ENGINES.  SOME STRIKES ON LEADING EDGE.  NO DAMAGE A/C.  OKAY FOR SERVICE.
